# SDR SWIA202163250

- Difficulty date: November 13, 2021
- Submitted: December 29, 2021
- Operation: Air carrier
- Aircraft: N773SK
- Make and model: Cndair CL600*
- Aircraft serial: 10236
- Aircraft time: 42,683 hours, 27,165 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* FITTING AT APPROX. STGR18R FS319.70 CORRODED     (C-CHECK RO 12/26/2021)     REPLACED OUT OF LIMITS FITTING WITH NEW FITTING AT APPROX STGR 18R FS319.70 REF. CRJ700 SRM 51-42-21-001-001-A01 AND DRAWING SH670-31950 REV Y COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY
